CAN IT MAKE ME SICK
I FEEL LIKE THE RING IS MAKING ME SICK I GET BAD HEADACHES BAD CRAMPS FOR NO REASON I HAVE BAD DIARIA I FEEL HORRIBLE AND I THINK IT GIVING ME LUMPS IN MY BREAST ?
Ckennedy - The hormones in this particular BC may be too strong for your body. As soon as possible schedule an appointment with your OB/GYN and talk to them about other options and forms of BC that may be more tolerable for you. Good luck and keep us posted.
Surbuteit - I get sick all the time, and i never connected it to the nuva ring before now. But I always thought it was hormonal, because I get sick at the same times of the month, like a pattern. I went off the nuva ring about 3 weeks ago, and I've been sicker than ever. I think it takes a while to get the hormones out of you system or something. I get bad diarhea and awful stomach cramps, nausea too. And my equilibrium feels all out of wack. I hope it gets better soon. If you're getting sick a lot more than you used to, I'd quit the bc if I were you. I feel your pain.